# SDR AALA202503230576

- Difficulty date: March 20, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 74,459 hours, 28,750 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR FAILED TO EXTEND ON APPROACH TO LANDING. FLIGHT CREW RECYCLED THE GEAR PER THE RED ECAM MESSAGE AND GEAR EXTENDED. FLIGHT CREW REPORTED LANDING GEAR SYSTEM DISAGREE CAUTION MESSAGE AFTER LANDING.    (OPEN)
